An explicit iteration for asymptotic centers of orbits of nonexpansive mappings in Banach spaces

Norimichi Hirano, Kazuo Kido, Wataru Takahashi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)40-47
Number of pages8
JournalJournal of Approximation Theory
Volume57
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Asymptotic Center
Banach spaces
Nonexpansive Mapping
Orbits
Orbit
Banach space
Iteration

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Cite this

An explicit iteration for asymptotic centers of orbits of nonexpansive mappings in Banach spaces. / Hirano, Norimichi; Kido, Kazuo; Takahashi, Wataru.

In: Journal of Approximation Theory, Vol. 57, No. 1, 1989, p. 40-47.

Research output: Contribution to journalArticle

@article{8a3e6d022c714793aae00a6dea57f319,
title = "An explicit iteration for asymptotic centers of orbits of nonexpansive mappings in Banach spaces",
author = "Norimichi Hirano and Kazuo Kido and Wataru Takahashi",
year = "1989",
doi = "10.1016/0021-9045(89)90082-8",
language = "English",
volume = "57",
pages = "40--47",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - An explicit iteration for asymptotic centers of orbits of nonexpansive mappings in Banach spaces

AU - Hirano, Norimichi

AU - Kido, Kazuo

AU - Takahashi, Wataru

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=45149145372&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45149145372&partnerID=8YFLogxK

U2 - 10.1016/0021-9045(89)90082-8

DO - 10.1016/0021-9045(89)90082-8

M3 - Article

AN - SCOPUS:45149145372

VL - 57

SP - 40

EP - 47

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

IS - 1

ER -